# SDR ASAA2023041342839

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 39,344 hours, 11,516 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL. GROUNDED - YES. RESET CAPTS HF1 TRANCEIVER CB'S FAIL LIGHT DISTINGUISHED PER B737-800 FIM 23-11 TASK 803, NO 30 DAYHISTORY A/C OK FOR SVC.
